You are using an outdated browser. Please upgrade your browser to improve your experience.

Fernwood Gym Woden

Standard Timetable

Mon Tue Wed Thurs Fri Sat Sun
Body Pump Express 06:00 - 06:30 AM All Levels

with Markus

The fastest way to shape up and lose body fat. A toning and conditioning 30-minute class with weight that's suitable for just about everybody.

Boxing Circuit 06:00 - 07:00 AM All Levels

with Jodie

A class which incorporates boxing and boxing techniques designed in a circuit style.

Body Balance 06:00 - 07:00 AM All Levels

with Andrew

Combination of Yoga, tai chi and pilates that will leave you feeling long, strong, centred and calm. Excellent for all levels of fitness

Body Pump 06:00 - 07:00 AM All Levels

with Sam

The fastest way to shape up and lose body fat. A toning and conditioning class with weight that's suitable for just about everybody

HIITstep 06:00 - 06:30 AM All Levels

with Sam

A 30 minute body weight interval training class incorporating exercise on a step.

Functional Fit (Paid Program) 07:30 - 08:00 AM All Levels

with Louise

An exciting class using kettlebells, hurdles, weights and more to twist, turn, bend, jump to improve your daily movement.

Metafit 09:30 - 10:00 AM All Levels

with Daizy

Metafit combines traditional bodyweight exercises with the latest High Intensity Interval Training techniques to set the metabolism on fire! It's a bodyweight workout that is for any fitness level, you simply work to your own maximum ability. Class duration: 30 - 45 mins (please check with your club.)

CXWORX Express 06:30 - 07:00 AM Intermediate

with Markus

CXWORX will tighten and tone abs and butt and improve strength, providing a seriously challenging and effective workout in just 30 minutes.

Body Pump 09:30 - 10:30 AM All Levels

with Markus

The fastest way to shape up and lose body fat. A toning and conditioning class with weight that's suitable for just about everybody

Functional Fit (Paid Program) 06:00 - 06:30 AM All Levels

with Fiona

An exciting class using kettlebells, hurdles, weights and more to twist, turn, bend, jump to improve your daily movement.

Functional Fit (Paid Program) 07:30 - 08:00 AM All Levels

with Louise

An exciting class using kettlebells, hurdles, weights and more to twist, turn, bend, jump to improve your daily movement.

CXWORX 06:30 - 07:00 AM All Levels

with Sam

CXWORX will tighten and tone abs and butt and improve strength, providing a seriously challenging and effective workout.

RPM 08:15 - 09:00 AM All Levels

with Louise

An indoor cycling class that will increase your cardio fitness, burn fat and tone and shape your legs, hips and butt.

Les Mills Barre 10:00 - 10:45 AM All Levels

with Andrew

LES MILLS BARRE™ is a modern version of classic balletic training; a 30-minute workout designed to shape and tone postural muscles and build core strength. Incorporating classic ballet positions, with modern music, LES MILLS BARRE is a combination of cardio and strength with high reps of small range-of-motion movements and very light weights.

Circuit 09:30 - 10:00 AM Beginner

with Fiona

Designed to give an overall workout using a combination of equipment to increase strength and burn calories.

Yoga 12:15 - 01:00 PM All Levels

with Gen

Regular practice brings greater flexibility, good health and peace of mind. Classes are suitable for all levels from beginners up. Students should bring a mat or towel and come with a empty stomach.

Body Balance 09:30 - 10:30 AM All Levels

with Ashleigh

Combination of Yoga, tai chi and pilates that will leave you feeling long, strong, centred and calm. Excellent for all levels of fitness

Body Pump 09:30 - 10:30 AM All Levels

with Katie

The fastest way to shape up and lose body fat. A toning and conditioning class with weight that's suitable for just about everybody

CXWORX 09:30 - 10:00 AM All Levels

with Fiona

CXWORX will tighten and tone abs and butt and improve strength, providing a seriously challenging and effective workout.

Body Pump 09:00 - 10:00 AM All Levels

with Sam

The fastest way to shape up and lose body fat. A toning and conditioning class with weight that's suitable for just about everybody

Metafit 12:30 - 01:00 PM All Levels

with Louise

Metafit combines traditional bodyweight exercises with the latest High Intensity Interval Training techniques to set the metabolism on fire! It's a bodyweight workout that is for any fitness level, you simply work to your own maximum ability. Class duration: 30 - 45 mins (please check with your club.)

SH'BAM 01:00 - 01:45 PM All Levels

with Andrew

SH'BAM is a 45-minute-long dance-inspired workout incorporating hot new dance moves to improve co-ordination and cardio through interval training - you forget you are exercising!

Body Pump 12:30 - 01:00 PM All Levels

with Louise

The fastest way to shape up and lose body fat. A toning and conditioning class with weight that's suitable for just about everybody

Power Plate (Paid Program) 12:15 - 12:45 PM Beginner

with Daizy

Power Plate machines use the principles of Acceleration Training™ to stimulate the body’s natural response to vibration. These vibrations transmit waves of energy throughout the body, activating muscle contractions between 25 and 50 times per second, enhancing overall performance in sessions as short as 30 minutes a day, 2 times a week. The benefits, ranging from an increase in muscle strength and flexibility, improved range of motion and faster recovery. Bookings essential.

Body Balance Express 10:00 - 10:30 AM All Levels

with Jane

A 30-minute class that's a combination of Yoga, tai chi and pilates that will leave you feeling long, strong, centred and calm. Excellent for all levels of fitness.

HIITstep 10:00 - 10:30 AM All Levels

with Sam

A 30 minute body weight interval training class incorporating exercise on a step.

Body Pump 12:30 - 01:00 PM All Levels

with Fiona

The fastest way to shape up and lose body fat. A toning and conditioning class with weight that's suitable for just about everybody

RPM 01:00 - 01:30 PM All Levels

with Juliet

An indoor cycling class that will increase your cardio fitness, burn fat and tone and shape your legs, hips and butt.

CXWORX 01:00 - 01:30 PM All Levels

with Fiona

CXWORX will tighten and tone abs and butt and improve strength, providing a seriously challenging and effective workout.

Les Mills Barre 12:15 - 12:45 PM All Levels

with Andrew

LES MILLS BARRE™ is a modern version of classic balletic training; a 30-minute workout designed to shape and tone postural muscles and build core strength. Incorporating classic ballet positions, with modern music, LES MILLS BARRE is a combination of cardio and strength with high reps of small range-of-motion movements and very light weights.

Over 50s 10:15 - 11:00 AM All Levels

with Fiona

Is an overall workout specifically for ladies over the age of 50. You will achieve desired results from this overall workout.

Zumba 10:30 - 11:30 AM Intermediate

with Becky

Zumba - Loaded with red-hot dance steps, pulsating Latin rhythms and easy-to-follow routines, this invigorating dance-fitness "party" will have you movin', groovin' and shakin' the weight off to the sexy, exotic rhythms of salsa, cumbia, samba, merengue and more!

CXWORX Express 01:00 - 01:30 PM Intermediate

with Fiona

CXWORX will tighten and tone abs and butt and improve strength, providing a seriously challenging and effective workout in just 30 minutes.

Grit Strength 05:30 - 06:00 PM Intermediate

with Louise

The new high intensity interval training (HIIT) workout by LES MILLS takes you into overdrive to go hard, push harder and get you fitter, super fast! The short, sharp, demanding workouts combine weightlifting, running and plyometrics for a full body workout that increases aerobic capacity, strength, muscular endurance, metabolism and power.

SH'BAM 05:30 - 06:15 PM All Levels

with Jordan

SH'BAM is a 45-minute-long dance-inspired workout incorporating hot new dance moves to improve co-ordination and cardio through interval training - you forget you are exercising!

RPM Express 12:30 - 01:00 PM All Levels

with Louise

A 30-minute indoor cycling class that will increase your cardio fitness, burn fat and tone and shape your legs, hips and butt.

Grit Strength 12:30 - 01:00 PM All Levels

with Fiona

The new high intensity interval training (HIIT) workout by LES MILLS takes you into overdrive to go hard, push harder and get you fitter, super fast! The short, sharp, demanding workouts combine weightlifting, running and plyometrics for a full body workout that increases aerobic capacity, strength, muscular endurance, metabolism and power.

BoxFit 11:30 - 12:30 PM All Levels

with Carly

Learn and master various boxing techniques through boxing training drills. BoxFit is a must for rapid muscle toning and promoting fat loss via increased cardio endurance. An effective all over workout; BoxFit will increase your fitness, agility and coordination.

Les Mills Barre 05:30 - 06:00 PM All Levels

with Sarah

LES MILLS BARRE™ is a modern version of classic balletic training; a 30-minute workout designed to shape and tone postural muscles and build core strength. Incorporating classic ballet positions, with modern music, LES MILLS BARRE is a combination of cardio and strength with high reps of small range-of-motion movements and very light weights.

CXWORX 06:00 - 06:30 PM All Levels

with Sam

CXWORX will tighten and tone abs and butt and improve strength, providing a seriously challenging and effective workout.

Functional Fit (Paid Program) 05:30 - 06:00 PM All Levels

with Louise

An exciting class using kettlebells, hurdles, weights and more to twist, turn, bend, jump to improve your daily movement.

HIITstep 01:00 - 01:30 PM All Levels

with Fiona

A 30 minute body weight interval training class incorporating exercise on a step.

Body Balance 01:00 - 01:45 PM All Levels

with Lorelle

Combination of Yoga, tai chi and pilates that will leave you feeling long, strong, centred and calm. Excellent for all levels of fitness

Yoga 03:00 - 04:00 PM All Levels

with Channel

Regular practice brings greater flexibility, good health and peace of mind. Classes are suitable for all levels from beginners up. Students should bring a mat or towel and come with a empty stomach.

Functional Fit (Paid Program) 05:45 - 06:15 PM All Levels

with Jodie

An exciting class using kettlebells, hurdles, weights and more to twist, turn, bend, jump to improve your daily movement.

Zumba 06:45 - 07:45 PM Intermediate

with Mel

Zumba - Loaded with red-hot dance steps, pulsating Latin rhythms and easy-to-follow routines, this invigorating dance-fitness "party" will have you movin', groovin' and shakin' the weight off to the sexy, exotic rhythms of salsa, cumbia, samba, merengue and more!

Power Plate (Paid Program) 05:30 - 06:00 PM All Levels

with Daizy

Power Plate machines use the principles of Acceleration Training™ to stimulate the body’s natural response to vibration. These vibrations transmit waves of energy throughout the body, activating muscle contractions between 25 and 50 times per second, enhancing overall performance in sessions as short as 30 minutes a day, 2 times a week. The benefits, ranging from an increase in muscle strength and flexibility, improved range of motion and faster recovery. Bookings essential.

Body Pump 05:45 - 06:45 PM All Levels

with Louise

The fastest way to shape up and lose body fat. A toning and conditioning class with weight that's suitable for just about everybody

Body Balance 05:45 - 06:45 PM All Levels

with Daniel

Combination of Yoga, tai chi and pilates that will leave you feeling long, strong, centred and calm. Excellent for all levels of fitness

Power Plate (Paid Program) 05:45 - 06:15 PM All Levels

with Fiona

Power Plate machines use the principles of Acceleration Training™ to stimulate the body’s natural response to vibration. These vibrations transmit waves of energy throughout the body, activating muscle contractions between 25 and 50 times per second, enhancing overall performance in sessions as short as 30 minutes a day, 2 times a week. The benefits, ranging from an increase in muscle strength and flexibility, improved range of motion and faster recovery. Bookings essential.

Circuit 06:00 - 06:30 PM All Levels

with Daizy

Designed to give an overall workout using a combination of equipment to increase strength and burn calories.

Zumba 06:45 - 07:45 PM Advanced

with Fiona Mc

Zumba - Loaded with red-hot dance steps, pulsating Latin rhythms and easy-to-follow routines, this invigorating dance-fitness "party" will have you movin', groovin' and shakin' the weight off to the sexy, exotic rhythms of salsa, cumbia, samba, merengue and more!

RPM 06:00 - 06:45 PM All Levels

with Chris

An indoor cycling class that will increase your cardio fitness, burn fat and tone and shape your legs, hips and butt.

HIITstep 06:15 - 06:45 PM All Levels

with Louise

A 30 minute body weight interval training class incorporating exercise on a step.

Functional Fit (Paid Program) 06:15 - 06:45 PM All Levels

with Jodie

An exciting class using kettlebells, hurdles, weights and more to twist, turn, bend, jump to improve your daily movement.

Yoga 06:45 - 07:45 PM All Levels

with Lorelle

Regular practice brings greater flexibility, good health and peace of mind. Classes are suitable for all levels from beginners up. Students should bring a mat or towel and come with a empty stomach.

Body Pump 06:15 - 07:15 PM All Levels

with Louise

The fastest way to shape up and lose body fat. A toning and conditioning class with weight that's suitable for just about everybody

Sunday

  • Metafit with Daizy 9:30 AM-10:00 AM All Levels
  • Les Mills Barre with Andrew 10:00 AM-10:45 AM All Levels

Monday

  • Body Pump Express with Markus 6:00 AM-6:30 AM All Levels
  • CXWORX Express with Markus 6:30 AM-7:00 AM Intermediate
  • Circuit with Fiona 9:30 AM-10:00 AM Beginner
  • Metafit with Louise 12:30 PM-1:00 PM All Levels
  • Body Pump with Fiona 12:30 PM-1:00 PM All Levels
  • CXWORX Express with Fiona 1:00 PM-1:30 PM Intermediate
  • Les Mills Barre with Sarah 5:30 PM-6:00 PM All Levels
  • Functional Fit (Paid Program) with Jodie 5:45 PM-6:15 PM All Levels
  • Power Plate (Paid Program) with Fiona 5:45 PM-6:15 PM All Levels
  • RPM with Chris 6:00 PM-6:45 PM All Levels
  • Functional Fit (Paid Program) with Jodie 6:15 PM-6:45 PM All Levels
  • Body Pump with Louise 6:15 PM-7:15 PM All Levels

Tuesday

  • Boxing Circuit with Jodie 6:00 AM-7:00 AM All Levels
  • Body Pump with Markus 9:30 AM-10:30 AM All Levels
  • Yoga with Gen 12:15 PM-1:00 PM All Levels
  • SH'BAM with Andrew 1:00 PM-1:45 PM All Levels
  • RPM with Juliet 1:00 PM-1:30 PM All Levels
  • Grit Strength with Louise 5:30 PM-6:00 PM Intermediate
  • CXWORX with Sam 6:00 PM-6:30 PM All Levels
  • Zumba with Mel 6:45 PM-7:45 PM Intermediate

Wednesday

  • Body Balance with Andrew 6:00 AM-7:00 AM All Levels
  • Functional Fit (Paid Program) with Fiona 6:00 AM-6:30 AM All Levels
  • Body Balance with Ashleigh 9:30 AM-10:30 AM All Levels
  • Body Pump with Louise 12:30 PM-1:00 PM All Levels
  • CXWORX with Fiona 1:00 PM-1:30 PM All Levels
  • SH'BAM with Jordan 5:30 PM-6:15 PM All Levels
  • Functional Fit (Paid Program) with Louise 5:30 PM-6:00 PM All Levels
  • Power Plate (Paid Program) with Daizy 5:30 PM-6:00 PM All Levels
  • Circuit with Daizy 6:00 PM-6:30 PM All Levels
  • HIITstep with Louise 6:15 PM-6:45 PM All Levels
  • Yoga with Lorelle 6:45 PM-7:45 PM All Levels

Thursday

  • Body Pump with Sam 6:00 AM-7:00 AM All Levels
  • Functional Fit (Paid Program) with Louise 7:30 AM-8:00 AM All Levels
  • Body Pump with Katie 9:30 AM-10:30 AM All Levels
  • Power Plate (Paid Program) with Daizy 12:15 PM-12:45 PM Beginner
  • Les Mills Barre with Andrew 12:15 PM-12:45 PM All Levels
  • RPM Express with Louise 12:30 PM-1:00 PM All Levels
  • HIITstep with Fiona 1:00 PM-1:30 PM All Levels
  • Body Pump with Louise 5:45 PM-6:45 PM All Levels
  • Zumba with Fiona Mc 6:45 PM-7:45 PM Advanced

Friday

  • HIITstep with Sam 6:00 AM-6:30 AM All Levels
  • CXWORX with Sam 6:30 AM-7:00 AM All Levels
  • CXWORX with Fiona 9:30 AM-10:00 AM All Levels
  • Body Balance Express with Jane 10:00 AM-10:30 AM All Levels
  • Over 50s with Fiona 10:15 AM-11:00 AM All Levels
  • Grit Strength with Fiona 12:30 PM-1:00 PM All Levels
  • Body Balance with Lorelle 1:00 PM-1:45 PM All Levels
  • Body Balance with Daniel 5:45 PM-6:45 PM All Levels

Saturday

  • Functional Fit (Paid Program) with Louise 7:30 AM-8:00 AM All Levels
  • RPM with Louise 8:15 AM-9:00 AM All Levels
  • Body Pump with Sam 9:00 AM-10:00 AM All Levels
  • HIITstep with Sam 10:00 AM-10:30 AM All Levels
  • Zumba with Becky 10:30 AM-11:30 AM Intermediate
  • BoxFit with Carly 11:30 AM-12:30 PM All Levels
  • Yoga with Channel 3:00 PM-4:00 PM All Levels
Join today